# SDR DALA2018122097305

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 13,027 hours, 4,908 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3838 CAPTAINS OXYGEN MASK WILL NOT TEST CORRECTLY. OXY ON. WHITE FLAG STAYS IN VIEW WHEN DOOR OPENED AND CLOSED. CORRECTIVE ACTION: O2 MASK OBS POSITION OPS CHECKS NORMAL. A/C OK FOR SERVICE. (5221654).
